# SDR UPS96820926

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5642940501
- Condition: Cracked
- Location: Ws 22.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SPEC, LT WING UPPER ACCESS PANEL DOUBLER HAS A 1.5 INCH LONG CRACK WS XRS 22.750 STRINGER NR 6.  REPAIRED PER UPS EO.
